The Federal Power Over Trusts
Bibliographic Data
| ID | 9770247 |
|---|---|
| Authors | James M Beck (corresponding author) |
| Year | 1904 |
| Volume | 24 |
| Issue | 1 |
| Pages | 89-110 |
| Publication date | 1904-07-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Annals of the American Academy of Political and Social Science (JOURNAL) |
| Journal identifiers | ISSN: 0002-7162 • E-ISSN: 1552-3349 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/000271620402400106 |
| OpenAlex | W2072299342 |
| Language | EN |
| Highly cited | No |
|---|